| Catalog Number |
21-7230-24 |
| Medical Device Problem Codes |
Complete Blockage (1094); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during clinical trial an issue with leakage and occlusion with the device.There was patient use and no harm reported.
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.No device or device photo was returned for investigation.Due to this, no root cause was determined.The device history review of the reported lot number found no non-conformities during the manufacturing process.